MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS GEN2 US; HYBRID STENT GRAFT, THORACIC AORTIC LESION TREATMENT

VASCUTEK LTD THORAFLEX HYBRID PLEXUS GEN2 US; HYBRID STENT GRAFT, THORACIC AORTIC LESION TREATMENT
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/11/2022
Type of Reportable Event Death
Event or Problem Description
The user facility reported that the involved wire was not removed prior to pulling the red tab causing the stent graft to accordion and lose the distal seal which led to bleeding.The device was found to be bunched up in the descending aorta.The device was pushed out and extended with a gore tag device.Patient deceased six (6) days post operation, cause of death was a stroke.

Brand Name
THORAFLEX HYBRID PLEXUS GEN2 US
Common Device Name
HYBRID STENT GRAFT, THORACIC AORTIC LESION TREATMENT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key15838735
Report Number2243441-2022-00031
Device Sequence Number12497775
Product Code QSK
UDI-Device Identifier05037881026725
UDI-Public05037881026725
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue NumberTHP3032X100A
Device Lot Number22326298-4912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/10/2022
Device Age6 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient Age47 YR
Patient SexMale